Publication
Title
On the maximum stable throughput of tree algorithms with free access
Author
Abstract
Language
English
Source (journal)
IEEE transactions on information theory / Institute of Electrical and Electronics Engineers [New York, N.Y.] - New York, N.Y.
Publication
New York, N.Y. : 2009
ISSN
0018-9448
Volume/pages
55:11(2009), p. 5087-5099
ISI
000271019700022
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2009
Last edited 25.02.2018
To cite this reference